# SDR TRAX200601064

- Difficulty date: November 28, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Aircraft time: 8,003 hours, 6,921 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK ON FS 640 FRAME PER INSPECTION OF TASK CARD E0600-53-69-0002.  FLT 4256 CX.
